On the directional entropy for ℤ²-actions on a Lebesgue space

Tom 133 / 1999

B. Kamiński, Studia Mathematica 133 (1999), 39-51 DOI: 10.4064/sm-133-1-39-51

Streszczenie

We define the concept of directional entropy for arbitrary $ℤ^2$-actions on a Lebesgue space, we examine its basic properties and consider its behaviour in the class of product actions and rigid actions.

Autorzy

  • B. Kamiński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek